# SDR COEA2013080115919

- Difficulty date: July 23, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 27,429 hours, 35,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371208200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAIN CARGO DOOR LOWER SURROUND HAS SEVERAL AREAS OF CORROSION.  REPAIR IAW SRAS.
